# SDR CA190703014

- Difficulty date: August 21, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,160 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A SECTOR SEARCH ON A SAR FLIGHT, THE PILOT FOUND IT DIFFICULT TO MANAGE THE FLIGHT PATTERN REQUESTED BY JRCC. CONSTANT RESET OF THE HEADING DUE TO EXCESSIVE DRIFT (MORE THAN 20 DEGREES PER 2 TURNS OR APPROX. 4 MINUTES), MADE THE PATTERN VERY APPROXIMATE. MANIPULATION OF THE HEADING MODE ON AND OFF FOR PROPER HEADING RESET WHILE COUPLED AT THIS RATE WAS NOT POSSIBLE WITHOUT DRASTICALLY REDUCING THE PILOT`S ATTENTION OUTSIDE OF THE COCKPIT. (TC# 20190703014)
